I had infected tooth, got Penicillin and took 4 days because I had a reaction. Denist gave me clindamycin (spelling?) and took it all and had tooth pulled (thought that was the end of my problems).
48 hours after tooth extraction I came down with larangitis. My throat did not hurt though I just couldnt talk and have a dry cough.
I went to a doctor (1 week after tooth was pulled), my voice was starting to become distinguishable but I was feeling like the infection was moving down my neck (dont know if it was but just had a feeling of something was very very wrong). The doctor said my throat was very red, and my neck was very swollen. He perscribed me zithromax (zpack) and steriods (for the swollen neck).
My swelling of my neck has gone down finished the steriod 2 days ago, I can talk, but I still feel sick, the z-pack works 4 more days or so after not taking it so I hope its still working.
Yesterday I went back to the denist because I still feel something is wrong. He took an xray and said he can see no infection. He felt my neck and said everything looks fine to him.
I still have a dry nonproductive cough (can even be hacking when I cough so hard just trying to get something out) My neck feels like it is starting to swell again and I dont know what is wrong or what to tell a doctor. I dont know if I need a blood test (I have no insurance), I just know that for the last three weeks I have never been so sick in my life and I just want to get better.
I thought maybe some where in my throat an abcess has formed and even though I have taken antibiotics that the antibiotics have just warded off the infection and it wont get better because there is an abcess somewhere. I worry maybe I can get endocarditis from some strep or other infection?
I dont even know what to say to a doctor if I can even come up with 100 dollars again to see one.
Can anyone just give me an idea of what could be wrong.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?